# SDR SWAA2024082610109

- Difficulty date: July 7, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-420817<[01] REPLACED TIE CLIP LOC. BS277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET: 18 REV.- AND DWG 141A8380 SHEET 21 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] EPLACED TIE CLIP LOC. BS277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET: 18 REV.- AND DWG 141A8380 SHEET 21 REV.- ITEM RII  SEE INDIVIDUAL SIGN OFF BELOW
